# SDR DALA2024092409364

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,404 hours, 32,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0566750) GOUGE ON L2 DOOR INNER UPPER SKIN LOCATED 9" FROM FWD EDGE AND 27" FROM UPPER EDGE. C/W ER/A 620689-14 REV ORIGINAL.
